# SDR LR7A2023032403280

- Difficulty date: March 24, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N408LC
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 41,625 hours, 25,926 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Brace
- Part number: LS310791
- Condition: Cracked
- Location: Rh
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-3 CHECK UNDER JOB CARD HB5302, FOUND RH DIAGONAL BRACE CRACKED AT FS968, WL283, RBL15. / REPAIR BY REPLACEMENT ACCOMPLISHED IAW LOCKHEED SMP583 SRM, CH. 51-60 & 51-70.    NR# 1000916454. / PSE# 53-50-09, AD 2012-06-09
